On a random integral equation.

Lipovan, Olivia (2001) On a random integral equation. Universităţii de vest din Timişoara. Analele. Seria Matematică-Informatică , 39 (1). pp. 95-102. ISSN 1224-970X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://www.math.uvt.ro/anmath/index.php/ami/articl...

Abstract

We establish the existence and the measurability of the solutions to a random nonlinear integral equation arising in water percolation. We also give an upper bound for the second moment of the obtained random solutions.

Item Type: Article
Uncontrolled keywords: Random integral equation; water percolation
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 11 Oct 2012 15:51
Last Modified: 19 Feb 2013 13:54
Resource URI: https://kar.kent.ac.uk/id/eprint/31579 (The current URI for this page, for reference purposes)
  • Depositors only (login required):